# SDR SWAA2025072984627

- Difficulty date: June 23, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 294.5 TO BS303.9 AND S-16L AT PASSENGER CABIN.    PERFORMED PERMANENT REPAIR CATEGORY B ON WEB LOCATED BS 294.5 TO BS303.9 AND S-16L AT PASSENGER CABIN IAW EA  25-153-01804-WIP1 AND EA 25-153-01804.
